Kemer's theorem for finitely generated Jordan algebras
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 6 (1989), pp. 42-51
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1989_6_a2,
author = {A. Ya. Vaǐs and E. I. Zel'manov},
title = {Kemer's theorem for finitely generated {Jordan} algebras},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {42--51},
year = {1989},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1989_6_a2/}
}
A. Ya. Vaǐs; E. I. Zel'manov. Kemer's theorem for finitely generated Jordan algebras. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 6 (1989), pp. 42-51. http://geodesic.mathdoc.fr/item/IVM_1989_6_a2/